# SDR HEEA082802

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,263 hours
- Engine: Allsn 250C*
- Engine time: 509 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Seal
- Condition: Leaking
- Location: Magneto
- Component: Magneto
- Component part number: 9560137520
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEAL LEAKING OUT OF AFT OUTPUT SEAL ON ENGINE. SENT TO VENDOR.
